# SDR REXA2014111101132

- Difficulty date: November 11, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 17,888 hours, 11,568 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-514 PAX SEAT RAILS ON RT SIDE FS 672.00 - 722.00, APPROX FS 708.00 & FS 784.00 - 847.00 +14.00 APPROX. 813, DAMAGED BEYOND LIMITS.  R & R PAX SEAT RAILS ON RT SIDE FS 672 - 722.00 & FS 784.00 - 847 IAW AMM 53-00-49-000-A01 & IAW AMM 53-00-49-400-801-A01.
